# SDR ASAA2015011610432

- Difficulty date: January 16, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 692471
- Condition: Corroded
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT LOWER SCUFF PLATE SUPPORT IS CORRODED.  ACFT GROUNDED. BLENDED L1 DOOR SCUFF PLATE SUPPORT FOUND TO BE OUT OF LIMITS, REMOVED AND INSTALLED NEW SUPPORT IAW SRM 53-30-51-1A-1 AND SRM 51-40-02-0G-0, W 1, O .050, R .044, L 1, D .006.
